MathSciNet Relay Station
MathSciNet bibliographic data
MR2786937 76F05 (53B50)
Grebenev, Vladimir N.; Oberlack, Martin Geometric realization of the two-point velocity correlation tensor for isotropic turbulence. J. Nonlinear Math. Phys. 18 (2011), no. 1, 109–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement